MathSciNet Relay Station
MathSciNet bibliographic data
MR157321 (28 #556) 53.72
Klingenberg, Wilhelm Über Riemannsche Mannigfaltigkeiten mit nach oben beschränkter Krümmung. (German) Ann. Mat. Pura Appl. (4) 60 1962 49–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement